# SDR SWAA950552

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED AT LOWER HINGE CUTOUT OF AFT SERVICE DOOR.  REPAIRED PER BOEING S/B 737-53-1074 AND STRUCTURAL REPAIR MANUAL.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1074](https://openairdocs.org/service-documents/boeing/sb-737-53-1074.md). Cited as "BOEING S/B 737-53-1074"
